# SDR CALA201906301078

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 70,502 hours, 28,960 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD B SYS LOW PR ECAM, TRIPPED CB, PUMP MAY HAVE OVR-HEAT. ON ARRIVAL, B ELECTRIC 50 AMP HYD PUMP CB GRID AB ON 123VU POPPED. AT THE GATE PUSHED CB IN AND OPERATED THE PUMP AND ALL FLIGHT CONTROLS FOR 60 MINUTES. ALL INDICATION OK. PUMP ITSELF WAS NOT OVERHEATED BY TOUCHING IT, ALSO CHECKED PUMP CONTACTORS IN PANEL 107VU FOR ANY LOOSE CONNECTORS OR OVERHEATING, CHECKED OK. ACCOMPLISHED THE TASKS 29-12-00-810-823-A.
